# SDR ASOA200801558

- Difficulty date: November 23, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 15,048 hours, 9,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY NR 1 PACK WIRES PULLED OUT OF CR124.  REMOVED AND REPLACED NR 1 BATTERY PACK DIODE PACK CR124.  COMPLIED WITH OPS TEST OF EMERGENCY LIGHT SYSTEM IAW AMM 33-51-00-710-80, NO DEFECTS FOUND.
